# SDR REXA201100708

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 21,416 hours, 18,895 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Engin E Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH RIGHT THRUST LEVER IN SHUTOFF POSITION, ENGINE STILL RUNS.  HAVE TO PULL BACK VERY HARD ON THRUST LEVER TO SHUT OFF FUEL TO ENGINE.  PERFORMED ENGINE RUN UP ON RT ENG IAW 71-00-00.  NO DEFECTS NOTED AT THIS TIME.  OPC GOOD.
